傷風感冒藥 ( Cold & Flu )
   
 
樂信小兒感冒靈
Duoflue Children Cold Tablet
香港衛生署註冊編號 :
H.K. Reg. No.:
HK-57285

適應症:
樂信小兒感冒靈能快速有效舒緩因流行性感冒、傷風、枯草熱、過敏性鼻炎、鼻炎、喉炎、咽炎及類似呼吸道感染或過敏所引起之症狀,例如:頭痛、發燒、骨骼肌肉酸痛、鼻黏膜腫脹、鼻塞、流鼻水及打噴嚏等。 

劑量及服法:
每日服三次,可咬碎服或以暖水吞服。
六歲至十二歲兒童,每次服二粒。
或遵照醫生指示服用。

包裝:
15片盒裝



EACH TABLET CONTAINS:
Paracetamol 160 mg
Phenylephrine HCl 2.5 mg
Chlorpheniramine Maleate 1 mg 

INDICATIONS:
DUOFLUE CHILDREN COLD TABLET is fast and effective preparation for relief of headache, fever, minor pain, runny nose, sneezing, and nasal congestion which are due to influenza, common cold, hay fever, allergic rhinitis, rhinitis, pharyngitis, laryngitis and similar respiratory tract infections. 

RECOMMENDED DOSAGE:
3 times daily, the tablets are chewed or swallowed.
Children aged 6 to 12 years, 2 tablets each time.
Or directed by physician.

PACKAGE:
15 tablets/box